A versality theorem for a bilateral group of changes of variables
Funkcionalʹnyj analiz i ego priloženiâ, Tome 9 (1975) no. 4, pp. 69-70
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1975_9_4_a12,
author = {E. P. Gomozov},
title = {A versality theorem for a bilateral group of changes of variables},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {69--70},
year = {1975},
volume = {9},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1975_9_4_a12/}
}
E. P. Gomozov. A versality theorem for a bilateral group of changes of variables. Funkcionalʹnyj analiz i ego priloženiâ, Tome 9 (1975) no. 4, pp. 69-70. http://geodesic.mathdoc.fr/item/FAA_1975_9_4_a12/